# SDR AALA201510019001

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 17013238001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, COCKPIT FLOOR CROSSBEAM ATTACH ANGLE CRACKED AT FRAME 12 & LBL 27.  REPLACED ANGLE IAW SRM 51-41-02.
